Journal of Differential Geometry

The homology of submanifolds of compact Kähler manifolds

Gerald Leonard Gordon

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 12, Number 2 (1977), 237-246.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214433985

Digital Object Identifier
doi:10.4310/jdg/1214433985

Mathematical Reviews number (MathSciNet)
MR0491691

Zentralblatt MATH identifier
0432.53047

Subjects
Primary: 14C30: Transcendental methods, Hodge theory [See also 14D07, 32G20, 32J25, 32S35], Hodge conjecture
Secondary: 32C30: Integration on analytic sets and spaces, currents {For local theory, see 32A25 or 32A27}

Citation

Gordon, Gerald Leonard. The homology of submanifolds of compact Kähler manifolds. J. Differential Geom. 12 (1977), no. 2, 237--246. doi:10.4310/jdg/1214433985. https://projecteuclid.org/euclid.jdg/1214433985


Export citation